MathSciNet Relay Station
MathSciNet bibliographic data
MR1173182 65N15 (35J20 65K10)
Chipot, Michel; Collins, Charles Numerical approximations in variational problems with potential wells. SIAM J. Numer. Anal. 29 (1992), no. 4, 1002–1019.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement